# SDR AALA20021915

- Difficulty date: December 20, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT OUTBOARD LOWER L/E AT STATION 160 ULTRA SOUND INSPECTION FOND A DELAMINATION INDICATION.  TAP TEST GOOD REQUEST ENGINEERING APPROVAL TO CONTINUE AS IS.  REPEAT INSPECTION EACH MBV TO RFS NR KK02-0021.
